I've been bleeding since the day I got my shot (3 months) and the nurse had told me it would get better. A week after getting my second shot, its still not getting better and my sex drive is completely shot. Do I have to wait until its out of my system to get a different method of birth control (aka BC pills)?
Things usually settle down after the 2nd or 3rd shot. Everyone is different, though.
If you want to go onto The Pill, then you may as well wait until the week before your next shot is due, because there'd be nothing to gain by cramming more hormones into your body, & you may make your symptoms worse.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2014 • 1 answer
Posted 14 Jan 2015 • 1 answer
Posted 4 Aug 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Depo-Provera - I've been off depo for 4 months now and I've been bleeding since then .I've recently?
Posted 7 days ago • 1 answer